Time-varying managerial overconfidence and pecking order preference

Vivian, A and Xu, B orcid.org/0000-0003-3512-5834 (2018) Time-varying managerial overconfidence and pecking order preference. Review of Quantitative Finance and Accounting, 50 (3). pp. 799-835. ISSN 0924-865X

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© Springer Science+Business Media, LLC 2017. The final publication is available at Springer via http://dx.doi.org/10.1007/s11156-017-0647-8

Keywords: Managerial overconfidence; Pecking order preference; Optimistic tone
Dates:
  • Published: April 2018
  • Published (online): 20 July 2017
  • Accepted: 1 June 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Business (Leeds) > Accounting & Finance Division (LUBS) (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 26 Jul 2017 10:26
Last Modified: 20 Jul 2018 00:38
Status: Published
Publisher: Springer Verlag
Identification Number: 10.1007/s11156-017-0647-8
Open Archives Initiative ID (OAI ID):

Export

Statistics